# SDR 9501765508

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N55416
- Condition: Corroded
- Location: Fs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO FLOOR SUPPORT STRINGER AT FS 1330, RBL 11 AND RBL 7 WAS FOUND CORRODED AT THE NUTPLATES.  REMOVED CORROSION AND REPAIRED PER NWA EA 55-96620.
